Some properties of subsets, almost closed mappings and paracompactness.
Kovačević, Ilija (1999)
Novi Sad Journal of Mathematics
Similarity:
The search session has expired. Please query the service again.
The search session has expired. Please query the service again.
Kovačević, Ilija (1999)
Novi Sad Journal of Mathematics
Similarity:
Aull, C. E.
Similarity:
Shinji Kawaguchi (2007)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
Arhangel’skii [Sci. Math. Jpn. 55 (2002), 153–201] defined notions of relative paracompactness in terms of locally finite open partial refinement and asked if one can generalize the notions above to the well known Michael’s criteria of paracompactness in [17] and [18]. In this paper, we consider some versions of relative paracompactness defined by locally finite (not necessarily open) partial refinement or locally finite closed partial refinement, and also consider closure-preserving...
T. Noiri (1981)
Matematički Vesnik
Similarity:
Singal, M. K.
Similarity: